# SDR EVCA2013090900049

- Difficulty date: September 9, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N53AE
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- Aircraft time: 28,970 hours, 19,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033003105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION,  FOUND SKIN CRACKING ISSUES ALONG WITH LOOSE RIVETS.
